# SDR UALA2012060103046

- Difficulty date: May 30, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 58,121 hours, 8,317 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL QTY INDICATION INOPERATIVE.  LEFT TANK SENSOR NR 17 READ LOW. ALL INDICATION OK PRIOR GAS AND AFTER REFUEL. 17 TANK UNIT HEIGHT OK.  EICAS MANUAL SNAPSHOTS (INFLIGHT 5-30-12) FOR LEFT MAIN FUEL TANK UNIT NR 17 HEIGHT SHOWS LOW OR ZERO.  REPLACED PROBE PER MM. SYS OPS CHECKED GOOD, NO FAULTS ON MAT.
